# SDR MASA200500236

- Difficulty date: March 19, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 4,422 hours, 2,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 7209 AUS TO IAD.  RETURNED TO THE GATE DUE TO RT PACK AUTO FAIL AND RT PACK TEMP MASTER CAUTION ALONG WITH ERONIOUS LAV SMOKE CAUTION WHICH EXTINGUISHED ONCE PACK FELL OFF LINE.  CREW C/W MEL PROCEDURES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  3/20/05 MAINTENANCE PERFORMED OPS CHECK AND OPS CHECKED GOOD.
